MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hearing Impairment (1881)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was provided.Clinical data collection site reported duramatrix suturable was used on a patient in q2 2021 for a cranioplasty.The patient experienced hearing loss on the right side.Adherus dural sealant was also utilized during the procedure.No additional event information, patient information, or patient outcome was provided.Complainant confirmed no further information will be provided.
 
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Additional Manufacturer Narrative
Further analysis by quality control and r&d confirmed that no further product testing could be completed that would correlate with the reported issue.All routine testing for the lot in question, which corresponds to the primary inputs for the design of the device at the time of release, produced results that all met acceptance criteria.In cases where additional symptoms are present, testing of the reserve product inventory would be required, however in this reported complaint, no further symptoms were reported.Therefore no further testing could be performed that would directly correlate with the symptom identified in the complaint.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key18080112
Report Number2249852-2023-00019
Device Sequence Number6590858
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)230331(10)2009241121
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2023
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2009241121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown